# SDR DALA2023011000184

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 63,958 hours, 30,178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9422968) DURING INSPECTION FOUND EMER LIGHT ON OVERHEAD BIN INOP AT 20 RT. FOUND CONNECTOR ABOVE OVERHEAD BIN LOSE. SECURED CONNECTOR OPS OK.
